American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 64 found      Go to page: 1 2 3

[31] W. C. Lang. On the entropy norm spaces and the Hardy space ${\rm Re}\,H\sp 1$ . Proc. Amer. Math. Soc. 118 (1993) 861-863. MR 1166359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jie Wu. Coefficients de Fourier de fonctions \`a variation born\'ee . Proc. Amer. Math. Soc. 117 (1993) 689-690. MR 1150658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] W. Christopher Lang. A growth condition for Fourier coefficients of functions of bounded entropy norm . Proc. Amer. Math. Soc. 112 (1991) 433-439. MR 1045141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Martin Buntinas and Naza Tanović-Miller. Absolute boundedness and absolute convergence in sequence spaces . Proc. Amer. Math. Soc. 111 (1991) 967-979. MR 1039252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Donald J. Newman and André Giroux. Properties on the unit circle of polynomials with unimodular coefficients . Proc. Amer. Math. Soc. 109 (1990) 113-116. MR 1000163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Daniel Waterman. A generalization of the Salem test . Proc. Amer. Math. Soc. 105 (1989) 129-133. MR 929413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Martin Buntinas. Some new multipliers of Fourier series . Proc. Amer. Math. Soc. 101 (1987) 497-502. MR 908656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] J. Marshall Ash, Michael Rains and Stephen Vági. Fourier series with positive coefficients . Proc. Amer. Math. Soc. 101 (1987) 392-393. MR 902561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] J. Bourgain. On the dichotomy problem for tensor algebras . Trans. Amer. Math. Soc. 293 (1986) 793-798. MR 816324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Hann Tzong Wang. Convex functions and Fourier coefficients . Proc. Amer. Math. Soc. 94 (1985) 641-646. MR 792276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Babu Ram. Integrability of power series . Proc. Amer. Math. Soc. 93 (1985) 255-261. MR 770532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Vittorio Massidda. Analytical calculation of a class of integrals containing exponential and trigonometric functions . Math. Comp. 41 (1983) 555-557. MR 717702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] J. B. Twomey. On certain sums of Fourier-Stieltjes coefficients . Trans. Amer. Math. Soc. 280 (1983) 611-621. MR 716840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Michael Schramm and Daniel Waterman. On the magnitude of Fourier coefficients . Proc. Amer. Math. Soc. 85 (1982) 407-410. MR 656113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Časlav V. Stanojević. Tauberian conditions for $L\sp{1}$-convergence of Fourier series . Trans. Amer. Math. Soc. 271 (1982) 237-244. MR 648089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. Bojanić and Č. V. Stanojević. A class of $L\sp{1}$-convergence . Trans. Amer. Math. Soc. 269 (1982) 677-683. MR 637717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] M. L. Glasser. A class of Bessel summations . Math. Comp. 37 (1981) 499-501. MR 628710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Daniel Waterman. Fourier series of functions of $\Lambda $-bounded variation . Proc. Amer. Math. Soc. 74 (1979) 119-123. MR 521884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Ling Yau Chan. Some properties of asymptotic functions and their applications . Proc. Amer. Math. Soc. 72 (1978) 239-247. MR 507315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] W. R. Madych and P. Szeptycki. Nice sets of multi-indices . Proc. Amer. Math. Soc. 69 (1978) 70-72. MR 0481857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Robert M. Young. A best possible extension of the Hausdorff-Young theorem . Proc. Amer. Math. Soc. 65 (1977) 97-98. MR 0442572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Adriano M. Garsia. Combinatorial inequalities and smoothness of functions. Bull. Amer. Math. Soc. 82 (1976) 157-170. MR 0582776.
Abstract, references, and article information   
View Article: PDF

[53] Rajendra Sinha. Addendum to: ``Arithmetic means of Fourier coefficients'' (Proc. Amer. Math. Soc. {\bf 55} (1976), no. 1, 83--86) . Proc. Amer. Math. Soc. 60 (1976) 243-244. MR 0420109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Rajendra Sinha. Arithmetic means of Fourier coefficients . Proc. Amer. Math. Soc. 55 (1976) 83-86. MR 0397274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Robert M. Young. An extension of the Hausdorff-Young theorem . Proc. Amer. Math. Soc. 45 (1974) 235-236. MR 0364990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] N. M. Rivière and Y. Sagher. On two theorems of Paley . Proc. Amer. Math. Soc. 42 (1974) 238-242. MR 0344779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Erik A. Lippa. On Fourier coefficients of Siegel modular forms of degree two. Bull. Amer. Math. Soc. 79 (1973) 1242-1246. MR 0325542.
Abstract, references, and article information   
View Article: PDF

[58] Constantine Georgakis. On the arithmetic mean of Fourier-Stieltjes coefficients . Proc. Amer. Math. Soc. 33 (1972) 477-484. MR 0298319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] D. J. Newman. A new $\ell \sb{1}$ estimate and a problem of Katznelson . Proc. Amer. Math. Soc. 31 (1972) 225-227. MR 0296588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Otto Szász. Fourier series and mean moduli of continuity . Trans. Amer. Math. Soc. 42 (1937) 366-395. MR 1501927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 64 found      Go to page: 1 2 3